TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Solutions of special types of nonlinear differential equations with fractional order 

* ,

* Corresponding author · click or hover a name for details

pp. 1297–1301Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2116XML
Received:
08 Oct 2024
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2116
Pages:
1297–1301

Abstract

The major aim of this work is to apply a technique, Elzaki transform (ET), which is an iterative analytical technique to achieve an approximate analytical solution for some applications of nonlinear differential equations. This technique depends on applying ET which has been used to break down the partial differential equation solution into an infinite number of components. Moreover, some illustrative examples are given and the results obtained indicate the proposed method’s accuracy, efficiency, and reliability.  Results like this demonstrate how effective and efficient this method is in resolving problems of this kind. Therefore, using fractional differential equations as a model, our suggested approach can be used to analyze the solutions of a broad range of genuine issues that arise in the natural sciences and engineering.

Keywords

Subject Classifications

35R1135R60

References

[1] Omar A. Salman and Hadeel O. Altaie, “Analytical approximate solutions of random integro differential equations with Laplace decomposition method,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 907–912 (2024).
[2] Xiaohui Li and Yiming Zhang, “A fractional gradient method for solving nonlinear partial differential equations with multi-point boundary conditions,” Journal of Scientific Computing, vol. 80, pp. 474–498 (2021).
[3] Hadeel Altaie, “Performance of two-way nesting techniques for shallow water models,” International Journal of Mechanical Engineering and Technology, vol. 7, no. 6, pp. 425–434 (2016).
[4] Abdulaziz A. Alderremy, Mohammad S. Alghamdi, Ali H. Alzahrani, Harunori Kitazawa, and Rabia M. Owais, “Comparison of two modified analytical approaches for the systems of time fractional partial differential equations,” AIMS Mathematics, vol. 8, pp. 7142–7162 (2023).
[5] Rui Ye, Lingyun Xu, Shuai Zhang, Yuchun Sun, and Haibo Chen, “State damping control: A novel simple method of rotor UAV with high performance,” IEEE Access, vol. 8, pp. 214346–214357 (2020).
[6] Abdullah S. Alshehry, Salim A. Aly, Mohamed El-Zahar, and Muhammad Shoaib, “A reliable technique for solving fractional partial differential equation,” Axioms, vol. 11, p. 574 (2022).
[7] Michele Caputo and Mauro Fabrizio, “A new definition of fractional derivative without singular kernel,” Progress in Fractional and Differential Applications, vol. 2, no. 1, pp. 73–85 (2015).
[8] Ahmed M. Mohammed and Hadeel O. Altaie, “Elzaki transform decomposition approach to solve Riccati matrix differential equations,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 767–773 (2024).
[9] Hossein Jafari and Vahid Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497 (2006).
[10] Ralf Hilfer, Applications of Fractional Calculus in Physics. Singapore: World Scientific (2000).
[11] Abdelaziz Khalouta, “A new analytical series solution with convergence for non-linear fractional Lienard’s equations with Caputo fractional derivative,” Kyungpook Mathematical Journal, vol. 62, no. 3, pp. 511–525 (2022).
[12] Ahmed M. Mohammed and Hadeel O. Altaie, “Analytical solutions via coupled Elzaki Adomian decomposition method for some applications,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 761–766 (2024).
[13] Tarig M. Elzaki, “The new integral transform Elzaki transform,” Global Journal of Pure and Applied Mathematics, vol. 7, no. 1, pp. 57–64 (2011).
[14] Lin Wang and Xiaofeng Zhou, “A multi-point differential inequality based approach for solving fractional partial differential equations with variable coefficients,” Communications in Nonlinear Science and Numerical Simulation, vol. 85, p. 104835 (2022).
[15] El-Habib El Baqqaly and Mohamed Damak, “Numerical methods for fractional optimal control and estimation,” Babylonian Journal of Mathematics, vol. 2023, pp. 23–29 (2023), doi: 10.58496/BJM/2023/005.

Views: 248Downloads: 129Citations: 0